# SDR DALA1201851707

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 48,576 hours, 13,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 98T037D04119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 654+121 TO STA 680 RBL 55 SEAT TRACK CORRODED.  FABRICATE AND INSTALL SEAT TRACK PER PRI 499040-14 13JAN12 14:30.
